Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Depression, shaking arms and hands, headache. Help

Hello I m 17 recently been diagnosed with depression so I m not sure if this has anything to do with my problem but recently I have shaking in my arms and hands I feel really weak I ve also had headache for the last 8/9 days? I don t have a lot of time to go to the doctors as I work and go college please help. Many thanks.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

First of all, I would like to reassure you that your symptoms do not represent any serious neurological illness, and hence, there is no need to worry.

The symptoms are related to depression, which can cause shaking in arms (due to anxiety) and headache.

Please consult a psychiatrist, and you would benefit from using anti-depressants, such as escitalopram.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My blog:
Answered: Thu, 19 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor